# SDR SWIA2020062651209

- Difficulty date: May 19, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FRAME AT FS565.00 HAS CORROSION AT APPROX STRINGER 18L.  (C-CHECK) RO 6/24/2020 COMPLIED WITH FRAME SPLICE REPAIR REF REO AND SRM.  COMPLIED WITH TASK CARD AND FORM M-337.
